# SDR ASAA9980023

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49234
- System (JASC): 3350 · Emergency Lighting
- Part: Ground
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLIGHT 731, CREW REPOTED THE OVERHEAD EMERGENCY LIGHT IN THE FLIGHT COMPARTMENT WAS DIM.  CLEANED CORROSION FROM GROUND STUD 128 ON OVERHEAD PANEL AND OPERTED NORMALLY. (M)
